| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.Blood glucose level at the time of the incident was 400 mg/dl which was treated with the insulin pump.The insulin pump had a crack on the bottom of the screen.The customer stated that over time the activation and escape buttons had gotten hard to push and the insulin pump was not receiving low battery alerts.The insulin pump will be returned for analysis.